# SDR DALA2023050903647

- Difficulty date: May 6, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,513 hours, 36,409 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 2L DOOR ARMED LIGHT NOT ILLUMINATED WHEN DOOR IS ARMED. CORRECTIVE ACTION: INSPECTED 2L DOOR FLOOR SENSORS. CLEANED SAME. TESTED SLIDE ARM IAW B757 AMM 52-11. (4775966)
